Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 33, NWS Mobile, AL

April 18, 2013

NWS Mobile, AL issued this small craft advisory at Apr 18, 2013, 9:35 PM CDT. It took effect at Apr 19, 2013, 7:00 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2013, 9:35 PM CDT (02:35 UTC)
In effect from
Apr 19, 2013, 7:00 AM CDT
Expired
Apr 20, 2013, 10:00 AM CDT
In force
27 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WHUS74 KMOB 190235
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
935 PM CDT THU APR 18 2013

...STRONG OFFSHORE WINDS EXPECTED OVER THE MARINE AREA FRIDAY IN THE
WAKE OF A STRONG COLD FRONT PASSAGE...

.A STRONG COLD FRONT IS FORECAST TO MOVE INTO THE ALABAMA MARINE
WATERS BY 7 AM FRIDAY AND PUSH EAST OF THE WESTERN FLORIDA
PANHANDLE COASTAL WATERS BY MIDDAY FRIDAY. STRONG NORTHWEST WINDS ARE
EXPECTED IMMEDIATELY IN THE WAKE OF THE FRONT...WITH A STRONG
OFFSHORE FLOW PERSISTING OVER THE GULF WATERS FRIDAY NIGHT.

GMZ650-655-670-675-191100-
/O.NEW.KMOB.SC.Y.0033.130419T1200Z-130420T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
935 PM CDT THU APR 18 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 10 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 10 AM CDT
SATURDAY. 

* WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS FRIDAY MORNING...WITH
  GUSTS TO 30 KNOTS. WINDS DECREASING BRIEFLY FRIDAY EVENING...
  BECOMING NORTH TO NORTHEAST AROUND 20 KNOTS EARLY SATURDAY MORNING.

* SEAS: 4 TO 7 FEET...HIGHEST WELL OFFSHORE. 

*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-191100-
/O.NEW.KMOB.SC.Y.0033.130419T1200Z-130419T2300Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
935 PM CDT THU APR 18 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM CDT FRIDAY. 

* WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS FRIDAY MORNING...
  DECREASING TO 15 TO 20 KNOTS BY LATE FRIDAY AFTERNOON.

* BAYS AND COASTAL WATERWAYS: CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
759 
WHUS74 KMOB 191125
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
625 AM CDT FRI APR 19 2013

...STRONG OFFSHORE WINDS EXPECTED OVER THE MARINE AREA FRIDAY IN
THE WAKE OF A STRONG COLD FRONT PASSAGE...

.A STRONG COLD FRONT WILL MOVE INTO THE ALABAMA MARINE WATERS EARLY
THIS MORNING...AND PUSH EAST OF THE WESTERN FLORIDA PANHANDLE
COASTAL WATERS BY MIDDAY. STRONG NORTHWEST WINDS ARE EXPECTED
IMMEDIATELY IN THE WAKE OF THE FRONT...WITH A STRONG OFFSHORE FLOW
PERSISTING OVER THE GULF WATERS TONIGHT.

GMZ650-655-670-675-192000-
/O.CON.KMOB.SC.Y.0033.130419T1200Z-130420T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
625 AM CDT FRI APR 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SATURDAY...

* WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS THIS MORNING...WITH 
  GUSTS TO 30 KNOTS. WINDS DECREASING BRIEFLY THIS EVENING... 
  BECOMING NORTH TO NORTHEAST AROUND 20 KNOTS EARLY SATURDAY 
  MORNING. 

* SEAS: 4 TO 7 FEET...HIGHEST WELL OFFSHORE.

*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-192000-
/O.CON.KMOB.SC.Y.0033.130419T1200Z-130419T2300Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
625 AM CDT FRI APR 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS THIS MORNING...DECREASING
  TO 15 TO 20 KNOTS BY LATE THIS AFTERNOON.

* BAYS AND COASTAL WATERWAYS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
622 
WHUS74 KMOB 192114
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
414 PM CDT FRI APR 19 2013

...STRONG OFFSHORE WINDS EXPECTED OVER THE MARINE AREA FRIDAY INTO
EARLY SATURDAY IN THE WAKE OF A STRONG COLD FRONT PASSAGE...

.A STRONG COLD FRONT MOVED ACROSS THE MARINE WATERS EARLIER TODAY. STRONG
NORTHWEST WINDS ARE EXPECTED IN THE WAKE OF THE FRONT...PERSISTING
THROUGH MID SATURDAY MORNING.

GMZ650-655-670-675-200515-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-130420T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
414 PM CDT FRI APR 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SATURDAY. 

* WINDS: BECOMING NORTHWEST 20 TO 25 KNOTS. WINDS DECREASING BRIEFLY
  THIS EVENING...BECOMING NORTH TO NORTHEAST AROUND 20 KNOTS EARLY
  SATURDAY MORNING.

* SEAS: 6 TO 8 FEET...HIGHEST WELL OFFSHORE.

*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-192300-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-130419T2300Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
414 PM CDT FRI APR 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

* WINDS: BECOMING NORTHWEST 20 KNOTS AND GUSTY. 

* BAYS AND COASTAL WATERWAYS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
063 
WHUS74 KMOB 200216
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
916 PM CDT FRI APR 19 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 10 AM CST
SATURDAY...

.A MODERATE TO STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE
MARINE AREA THROUGH MID MORNING SATURDAY THEN GRADUALLY DIMINISH
THROUGH SATURDAY AFTERNOON.

GMZ650-655-670-675-201215-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-130420T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
916 PM CDT FRI APR 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SATURDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS BECOMING NORTH TO NORTHEAST AROUND
  20 KNOTS EARLY SATURDAY MORNING.

* SEAS: 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET FROM 20 TO 60 NM
  OUT. 

*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
314 
WHUS74 KMOB 201057
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
557 AM CDT SAT APR 20 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 10 AM
CST...

.A MODERATE TO STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE
MARINE AREA THROUGH MID MORNING SATURDAY THEN GRADUALLY DIMINISH
THROUGH SATURDAY AFTERNOON.

GMZ650-655-670-675-201500-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-130420T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
557 AM CDT SAT APR 20 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS: NORTH 20 TO 25 KNOTS WITH A FEW GUSTS AROUND 30 KNOTS...
  BECOMING NORTHEAST 15 TO 20 KNOTS LATE SATURDAY MORNING.

* SEAS: 3 TO 5 FEET OUT TO 20 NM AND 5 TO 7 FEET FROM 20 TO 60 NM
  OUT.

*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 9:17 PM CDT, 18 minutes earlier.

Area forecast discussion, Apr 18, 9:17 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
917 PM CDT THU APR 18 2013

.MESOSCALE UPDATE...EVENING SFC ANALYSIS SHOWS THE COLD FRONT HAS
MADE IT INTO EASTERN MS AND CENTRAL LOUISIANA AS OF 9 PM. REGIONAL
RADAR IS NOT SHOWING MUCH IN THE WAY OF STRONG/SEVERE ACTIVITY WITH
MOST OF THE PRECIP ACTUALLY OCCURRING IN THE WAKE OF THE FRONTAL
PASSAGE. THIS IS DUE TO THE UPPER LEVEL FLOW REMAINING DEEP
SOUTHWESTERLY ALONG AND BEHIND THE BOUNDARY AS THE UPPER LEVEL TROUGH
AXIS REMAINS POSITIVELY TILTED OUT ACROSS THE SOUTHERN PLAINS.
ADDITIONALLY...THE 00Z JACKSON AND SLIDELL SOUNDINGS REVEALED A WARM
NOSE BETWEEN 600-700 MB THAT WHILE NOT CAPPING THE ATMOSPHERE...IS
LIKELY PREVENTING STRONG UPDRAFTS FROM DEVELOPING ALONG THE LEADING
EDGE OF THE FRONT.

A SIMILAR PATTERN WILL CONTINUE OVERNIGHT WITH THE MAJORITY OF THE
PRECIP OCCURRING IN THE WAKE OF THE FRONT. WE WILL STILL NEED TO
MONITOR FOR THE POTENTIAL OF AN ISOLATED/STRONG TO SEVERE STORM OVER
FAR INLAND SE MS/SW AL OVERNIGHT AS THE FRONT MOVES INTO THE AREA.
MLCAPES WILL STILL LIKELY BE IN THE 500-1000 J/KG RANGE DUE TO
PERSISTENT LOW LEVEL WARM AIR ADVECTION WITH LOW LEVEL AND DEEP LAYER
SHEAR BEING MORE THAN SUFFICIENT TO SUPPORT SEVERE WEATHER.
HOWEVER...THE AFOREMENTIONED MID LEVEL WARMING COMBINED WITH
DECREASING UPPER LEVEL LIFT WILL TEND TO LIMIT THE SEVERE THREAT AND
CONFINE IT TO OUR NORTHWESTERN ZONES...WHERE THE MODEST UPPER LEVEL
LIFT WILL BE ALIGNED WITH THE STRONGER LOW LEVEL JET.

THE FRONT WILL ENTER THE FAR WESTERN CWA AFTER MIDNIGHT AND WILL BE
NEAR THE I-65 CORRIDOR BY DAYBREAK. ADJUSTED THE HOURLY TEMPS/DEWPOINTS
TO BETTER REFLECT THE SHARP GRADIENT EXPECTED WITH THE FRONT. WE WILL
ALSO ISSUE A SMALL CRAFT ADVISORY FOR THE MARINE AREA BEGINNING AT 7
AM AS STRONG WINDS ARE EXPECTED IN THE WAKE OF THE FRONT. 34/JFB

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 AM FRIDAY TO 10 AM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
     20 TO 60 NM...

     SMALL CRAFT ADVISORY FROM 7 AM FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...
     NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...
     SOUTHERN MOBILE BAY...

&&
Hazardous weather outlook, Apr 18, 3:12 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
312 PM CDT THU APR 18 2013

ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-192000-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE-
312 PM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH RISK OF RIP CURRENTS REMAINS ALONG THE BEACHES OF ALABAMA AND
THE WESTERN FLORIDA PANHANDLE THROUGH TONIGHT.

A COLD FRONT APPROACHES THE CENTRAL GULF COAST LATE TONIGHT
BRINGING A LINE OF SHOWERS AND STORMS EASTWARD. THIS LINE IS FORECAST
TO APPROACH AND BE MOVING ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND
SOUTHWEST ALABAMA BETWEEN MIDNIGHT AND 6 AM. FREQUENT LIGHTNING
STRIKES AND STRONG WIND GUSTS WILL BE LIKELY WITH THE STRONGER
THUNDERSTORMS EMBEDDED WITHIN THE LINE. SOME STORMS POSSIBLY SEVERE.
STRONG TO LOCALLY DAMAGING WINDS AND PERHAPS...AN ISOLATED TORNADO
WOULD BE THE PRIMARY SEVERE WEATHER HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE LINE OF STORMS WILL CONTINUE TO PROGRESS STEADILY EASTWARD ON
FRIDAY. THERE WILL REMAIN A LOW RISK OF AN ISOLATED OCCURRENCE OF
DAMAGING WINDS FRIDAY MORNING MAINLY ALONG AND NORTHWEST OF INTERSTATE
65 AND NORTH OF THE HIGHWAY 84 CORRIDOR A FEW HOURS AFTER SUNRISE.

A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA BEACHES OF
ALABAMA AND NORTHWEST FLORIDA IS FORECAST ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
ON AN ISOLATED BASIS LATE TONIGHT INTO FRIDAY MORNING.

GMZ630>633-635-650-655-670-675-192000-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
312 PM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS WILL RESULT IN CHOPPY TO
ROUGH CONDITIONS ON BAYS AND SOUNDS. SEAS GRADUALLY BUILDING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS...WAVES AND SEAS LOCALLY HIGHER IN SCATTERED TO NUMEROUS
SHOWERS AND STORMS ON FRIDAY. IN THE WAKE OF A COLD FRONTAL
PASSAGE FRIDAY...MODERATE TO STRONG NORTHWEST TO NORTHERLY FLOW SETS
UP. CHOPPY TO ROUGH CONDITIONS LOOK TO PERSIST OVER BAYS AND SOUNDS
INTO FRIDAY NIGHT. SEAS 3 TO 5 FEET NEAR SHORE LOOK TO RANGE FROM 4
TO 7 FEET WELL OFFSHORE ON THROUGH SATURDAY...BEFORE CONDITIONS
IMPROVE BY SATURDAY NIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:55 AM CDTSpecial Marine WarningMOB2 hr
Apr 19, 6:20 AM CDTRip Current StatementMOB13 hr
Apr 19, 6:44 AM CDTAreal Flood AdvisoryMOBClarke, Washington3 hr
Apr 19, 6:35 PM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington16 hr
Apr 19, 6:35 PM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington16 hr

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.